# SDR DALA2024111510972

- Difficulty date: November 14, 2024
- Submitted: November 15, 2024
- Operation: Air carrier
- Aircraft: N334NB
- Make and model: Airbus A319-114
- Aircraft serial: 1659
- Aircraft time: 57,809 hours, 30,102 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Gouged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3134 GOUGE SHEAR TIE LOCATED FR 30 AND BTW STR 41L TO STR 42L IN FWD IN FORWARD CARGO COMPARTMENT. CORRECTIVE ACTION: REPLACED SHEAR TIE LOCATED FR 30 AND BTW STR 41L TO STR 42L IN FWD CARGO COMPARTMENT AS PER A319 SRM 51-42-11 AND SRM 51-72-11. (0660228)
